# SDR USAASB98082

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND ALL EMERGENCY LIGHT BATTERIES DEAD.  CHARGED ALL BATTERIES FOR FIVE HOURS, THEN REMOVED AND REPLACED BATTERY PACKS FOR THE INTERIOR LIGHTS ABOVE THE MAIN ENTRANCE DOOR AND FORWARD SERVICE DOOR AND FOR THE EXTERIOR LIGHTS AT THE MAIN ENTRANCE DOOR, FORWARD SERVICE DOOR, LEFT OVERWING AND LEFT FUSELAGE FAIRING.  ALSO, REPLACED BATTERY PACK FOR UPPER AISLE LIGHT AT SEAT ROW 2.  OPERATIONAL CHECK GOOD.  (M)
